Alert archive / Delaware / Special Weather Statements in 2012
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 14, 2012, 4:54 PM EDT for Kent County, Delaware. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 14, 2012, 4:54 PM EDT (20:54 UTC)
- Expired
- Aug 14, 2012, 6:00 PM EDT
- In force
- 66 min
- Issued by
- NWS Philadelphia/Mount Holly
County Kent County, DE
The radar
The Dover AFB radar (KDOX), 20 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1166 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 258 m²/s²
- 0-3 km storm-relative helicity
- 256 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 7.9
The text
As transmitted, in the capitals the NWS used until 2016.
234
WWUS81 KPHI 142054
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT TUE AUG 14 2012
DEZ002-003-142200-
INLAND SUSSEX DE-KENT DE-
454 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF DOVER...MOVING EAST AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR MAGNOLIA AROUND 500 PM...BOWERS AROUND
530 PM AND BIG STONE BEACH AROUND 600 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3902 7556 3912 7540 3906 7538 3902 7533
3898 7530 3892 7530 3888 7548
$$
KRUZDLOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 14, 3:43 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 14, 3:43 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 343 PM EDT TUE AUG 14 2012 .SYNOPSIS... LOW PRESSURE AND ITS ENSUING FRONTAL BOUNDARY WILL MOVE THROUGH LATE WEDNESDAY MORNING. HIGH PRESSURE SHOULD MOVE BACK IN BEHIND THE DEPARTING SYSTEM LATE WEDNESDAY AND THURSDAY. ANOTHER COLD FRONT SLOWLY MOVES THROUGH LATER ON FRIDAY INTO SATURDAY BEFORE HIGH PRESSURE CAN POSSIBLY BUILD BACK IN LATE SUNDAY AND MONDAY. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SCATTERED SHOWERS AND TSTMS REMAIN ACROSS THE NJ SHORE AREAS AND ALONG PARTS OF THE DELMARVA AS OF THE MID-AFTERNOON. CLOUD COVER HAS LIMITED THE HEATING ACROSS THE AREA THIS AFTERNOON SO WIDESPREAD TSTMS HAVE NOT DEVELOPED ACROSS THE AREA. THERE IS STILL THE CHC FOR MORE TSTMS THIS EVENING AND OVERNIGHT...SO POPS HAVE BEEN KEPT IN THERE FOR NOW. THE HIGHEST POPS WERE PLACED ACROSS THE WRN AREAS...WHERE ACTIVITY MAY MOVE INTO LATER THIS EVENING AND OVER THE DELMARVA...NORTH OF THE CURRENT ACTIVITY. IT WILL REMAIN WARM AND HUMID TONIGHT WITH LOWS MOSTLY IN THE UPPER 60S TO LOW 70S. WINDS SHOULD MOSTLY BE SERLY OR SRLY AT 5 TO 10 MPH. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... THE UPPER TROUGH WILL BE CROSSING THE AREA WED. MOISTURE WILL REMAIN RATHER HIGH AND WITH THE FRONT AND WEAK LOW NEARBY...THERE REMAINS THE CHC FOR SCATTERED SHOWERS/TSTMS. WE HAVE KEPT THE CHC FOR PRECIP MOSTLY IN THE CHC RANGE FOR NOW. SPC HAS MOST OF OUR AREA IN A GENERAL TSTM OUTLOOK...BUT SLGT CHC EXISTS OVER SRN DELAWARE. HIGH TEMPERATURES WEDNESDAY WILL TOP OUT IN THE LOW 80S ACROSS THE NORTH AND MID TO UPPER 80S ELSEWHERE. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... A DOWNWARD TREND IN SHOWERY ACTIVITY IS EXPECTED DURING THE OVERNIGHT HOURS WEDNESDAY AS THE FINAL MID-LEVEL IMPULSE PULLS THROUGH AND TO OUR NORTHEAST. WEAK MID-LEVEL RIDGING WILL BUILD IN ALLOWING MID-LEVELS WINDS TO BECOME SOMEWHAT ZONAL OR SLIGHTLY NORTHWEST ON THURSDAY AND FRIDAY. SURFACE HIGH PRESSURE WILL MOVE ACROSS THE REGION ON THURSDAY INTO EARLY FRIDAY AND KEEP OUR SENSIBLE WEATHER RATHER QUIET. SHOULD HAVE AMPLE SUNSHINE ON THURSDAY TO ALLOW TEMPERATURES TO CLIMB BACK TO AROUND SEASONAL OR SLIGHTLY ABOVE. HIGH SLIDES OFF THE COAST EARLY ON FRIDAY WITH A RETURN FLOW SETTING UP. MORE MOISTURE AND WARMER TEMPERATURES ARE ADVECTED BACK INTO THE REGION JUST IN TIME FOR AN APPROACHING MID-LEVEL WAVE AND SURFACE COLD FRONT TO MOVE THROUGH. COULD SEE A LEE SIDE TROUGH FORM AND MOVE THROUGH OUR SOUTHERN ZONES DURING THE AFTERNOON HOURS AND WITH AMPLE SURFACE BASED INSTABILITY CONVECTION IS LIKELY, ALTHOUGH THIS ALL DEPENDENT ON THE TIMING OF THE AFOREMENTIONED COLD FRONT AND LEE SIDE TROUGH. MODEL TIMING ON THE FRONTAL PASSAGE HAS NOT BEEN GOOD WITH SOME BRINGING IT THROUGH FRIDAY EVENING AND SOME NOT CLEARING THE REGION UNTIL SUNDAY MORNING. THOUGH THE FLOW IN THE MID-LEVELS DOES NOT LOOK AS FORCEFUL AS IT DID YESTERDAY, WITH A MORE MERIDIONAL REGIME IN PLACE, A SLOWER TIMING LOOKS MORE LIKELY. THIS WOULD INTRODUCE HIGHER CHANCES OF SHOWERS AND THUNDERSTORMS BY FRIDAY EVENING/NIGHT SPREADING INTO SATURDAY EVENING. ANOTHER WAVE OF LOW PRESSURE FORMS ALONG THE FRONTAL BOUNDARY AND SLOWS ITS EASTWARD MOVEMENT EVEN MORE. THAT BEING SAID DECIDED TO KEEP THE CHANCE POPS IN FOR MUCH OF SATURDAY. FINALLY WE SHOULD BE ABLE TO KICK THE FRONT FAR ENOUGH TO THE EAST BY LATE SATURDAY OR SUNDAY MORNING AND DRY OUT. MID-LEVEL TROUGHING WILL REMAIN ACROSS THE REGION FOR THE DURATION OF THE LONGTERM AND THIS COULD KEEP US RATHER UNSETTLED FOR THE START OF THE NEW WORK WEEK. LOOKS LIKE OUR NEXT SHOT AT SEEING PRECIPITATION IS ON TUESDAY AS ANOTHER PIECE OF ENERGY IN THE MID-LEVELS DIVES INTO THE BASE OF THE EAST COAST TROUGH AND THEN MOVES UP TO THE NORTHEAST WITHIN THE SOUTHWEST FLOW ALOFT. TEMPERATURES THROUGH THE LONGTERM WILL BE NEAR NORMAL TO SLIGHTLY ABOVE NORMAL BY THE END OF THE WEEK. ONCE THE MID-LEVEL TROUGH RE-ESTABLISHES ITSELF NEARBY AND THE FRONTAL SYSTEM CLOSE BY, WE COULD SEE AMPLE CLOUD COVER ALLOWING FOR SLIGHTLY BELOW NORMAL TEMPERATURES SATURDAY THROUGH TUESDAY. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. THE FIRST BATCH OF SHOWERS THAT AFFECTED MOST OF SE PA AND NJ EARLIER TODAY HAS MOVED TO THE COAST AND REMAIN NEAR KACY AS OF THE EARLY AFTERNOON. OTHER SHOWERS/TSTMS ARE DEVELOPING OVER THE DELMARVA AND MOVING SLOWLY NORTH-NORTHEAST. CONDITIONS WILL REMAIN FAVORABLE FOR SHOWERS/SCT TSTMS TONIGHT AND WEDNESDAY. CONFID IN EXACT TIMING/PLACEMENT IS LOW...SO PLENTY OF VCSH WAS PLACED IN THE TERMINALS AND AMDS WILL BE ISSUED WHEN CONFID INCREASES. PATCHY FOG WILL DEVELOP TONIGHT...SINCE MOST TERMINALS HAD SOME RAIN TODAY. MOST AREAS WILL DROP TO MVFR IN THE FOG...BUT IFR CANT BE RULED OUT IF DECENT RADIATIONAL COOLING HAPPENS. OUTLOOK... WEDNESDAY NIGHT THROUGH FRIDAY...MAINLY VFR WITH LIGHT WEST WINDS. COULD BE SOME LOCAL MVFR VSBYS EARLY THURSDAY MORNING. FRIDAY NIGHT THROUGH SATURDAY...ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS POSSIBLE. VFR CONDITIONS EXPECTED. SATURDAY NIGHT THROUGH SUNDAY...VFR EXPECTED. COULD BE A FEW LINGERING SHOWERS EARLY SATURDAY NIGHT. && .MARINE.. A COLD FRONT WILL CROSS THE WATERS TONIGHT WHILE A WEAK AREA OF LOW PRESSURE MOVES ALONG IT. THESE FEATURES WILL KEEP THE POSSIBILITY FOR SCATTERED SHOWERS AND A FEW TSTMS FOR TONIGHT AND WEDNESDAY. WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA...BUT LOCALLY HIGHER WINDS AND SEAS CAN BE EXPECTED NEAR TSTMS. WINDS ON THE WATERS WILL MOSTLY BE SRLY OR SERLY AT 10 TO 15 KTS WITH SOME GUSTS TO AROUND 20 KTS OVER THE OCEAN WATERS. OUTLOOK... SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE WATERS THROUGH THE WEEKEND. HIGH PRESSURE WILL BUILD IN ON THURSDAY PROVIDING TRANQUIL CONDITIONS. WINDS TURN TO THE SOUTH ON FRIDAY AND SEAS WILL BEGIN TO CLIMB TO 3 TO 4 FEET FOR A TIME DURING THE AFTERNOON HOURS...DEPENDING ON HOW LONG WE TRULY KEEP THE SOUTHERLY FETCH. ANOTHER FRONTAL SYSTEM TRIES TO ENTER FROM THE WEST EARLY ON SATURDAY PROVIDING MORE SHOWERS AND THUNDERSTORMS. THIS FRONT SHOULD THEN PUSH OFF TO THE EAST BY LATE IN THE DAY AND WINDS TURN TOWARDS THE WEST-NORTHWEST. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...O'HARA SHORT TERM...O'HARA LONG TERM...HEAVENER AVIATION...HEAVENER/O'HARA MARINE...HEAVENER/O'HARA
Hazardous weather outlook, Aug 14, 3:52 PM EDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 352 PM EDT TUE AUG 14 2012 NJZ001-007>010-PAZ054-055-060>062-067>071-152000- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>003-MDZ008-012-015-019-020-NJZ012-013-015>023-027-152000- NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- SOUTHEASTERN BURLINGTON- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. DEZ004-NJZ014-024>026-152000- DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY- COASTAL ATLANTIC-COASTAL OCEAN- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. ANZ430-431-450>455-152000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 352 PM EDT TUE AUG 14 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS THIS AFTERNOON AND TONIGHT MAY BE ACCOMPANIED BY STRONG WIND GUSTS AND HAIL ALONG WITH DANGEROUS CLOUD TO SURFACE LIGHTNING AND HEAVY RAIN. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A FEW THUNDERSTORMS COULD PRODUCE GUSTY WINDS AND HAIL LATE WEDNESDAY MORNING AND WEDNESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 14, 12:49 PM EDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1249 PM EDT TUE AUG 14 2012 DEZ002-003-MDZ020-141745- CAROLINE MD-INLAND SUSSEX DE-KENT DE- 1249 PM EDT TUE AUG 14 2012 ...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND SUSSEX COUNTIES... AT 1245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 17 MILES WEST OF GEORGETOWN...MOVING NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR BRIDGEVILLE AROUND 100 PM... GREENWOOD...FARMINGTON AROUND 115 PM...ELLENDALE...HOUSTON AROUND 130 PM...MILFORD AND SLAUGHTER BEACH AROUND 145 PM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO NOT SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. LAT...LON 3906 7545 3881 7521 3866 7571 3879 7582 FORECASTER: HEAVENER
Special weather statement, Aug 14, 2:02 PM EDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
202 PM EDT TUE AUG 14 2012
DEZ002-MDZ015-020-141900-
CAROLINE MD-KENT DE-QUEEN ANNE'S MD-
202 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT AND QUEEN ANNE'S
COUNTIES...
AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 29 MILES SOUTHWEST OF DOVER...MOVING NORTHEAST AT
20 MPH. THE THUNDERSTORM WILL BE NEAR HOPE...CARVILLE AROUND 215
PM...CHURCH HILL...GOLDSBORO AROUND 230 PM...BARCLAY AND SUDLERSVILLE
AROUND 245 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3924 7594 3926 7586 3924 7579 3914 7562
3891 7594 3892 7595 3894 7608 3899 7616
KRUZDLOSpecial weather statement, Aug 14, 3:22 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
322 PM EDT TUE AUG 14 2012
DEZ001-NJZ016-017-142015-
GLOUCESTER NJ-NEW CASTLE DE-SALEM NJ-
322 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT GLOUCESTER...NEW CASTLE AND
SALEM COUNTIES...
AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTH OF WILMINGTON...MOVING NORTHEAST AT
15 MPH. THE THUNDERSTORM WILL BE NEAR PENNSVILLE...NEW CASTLE AROUND
330 PM...CARNEYS POINT...WILMINGTON AROUND 345 PM...PENNS GROVE...
BELLEFONTE AROUND 400 PM...BECKETT AND CLAYMONT AROUND 415 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3983 7552 3973 7522 3949 7546 3952 7554
3955 7554 3957 7552 3959 7555 3953 7556
3957 7567
KRUZDLOSpecial weather statement, Aug 14, 4:12 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
412 PM EDT TUE AUG 14 2012
DEZ001-PAZ067-070-142115-
CHESTER PA-DELAWARE PA-NEW CASTLE DE-
412 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT CHESTER...DELAWARE AND NEW
CASTLE COUNTIES...
AT 408 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 6 MILES NORTH OF WILMINGTON...MOVING NORTH AT 20
MPH. THE THUNDERSTORM WILL BE NEAR WESTTOWN...CONCORDVILLE AROUND 430
PM...WEST GOSHEN...WEST CHESTER AROUND 445 PM...EXTON AND MALVERN
AROUND 500 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4008 7541 3979 7541 3976 7546 3974 7547
3973 7564 4006 7573
KRUZDLOSpecial weather statement, Aug 14, 4:15 PM EDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 PM EDT TUE AUG 14 2012
NJZ017-018-PAZ068-070-071-142115-
CAMDEN NJ-DELAWARE PA-GLOUCESTER NJ-MONTGOMERY PA-PHILADELPHIA PA-
415 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT CAMDEN...DELAWARE...
GLOUCESTER...MONTGOMERY AND PHILADELPHIA COUNTIES...
AT 412 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES WEST OF GLOUCESTER CITY...MOVING
NORTHEAST AT 20 MPH. THE THUNDERSTORM WILL BE NEAR LANSDOWNE...
MILLBOURNE AROUND 430 PM...ROXBOROUGH...NARBERTH AROUND 445 PM...
GLENSIDE...GERMANTOWN AROUND 500 PM...FORT WASHINGTON AND AMBLER
AROUND 515 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 4004 7499 4003 7500 4001 7504 3999 7505
4000 7504 3999 7503 3976 7525 3985 7547
4018 7526
KRUZDLOSpecial weather statement, Aug 14, 4:54 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
454 PM EDT TUE AUG 14 2012
DEZ002-003-142200-
INLAND SUSSEX DE-KENT DE-
454 PM EDT TUE AUG 14 2012
...A STRONG THUNDERSTORM WILL AFFECT KENT AND SUSSEX COUNTIES...
AT 451 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF DOVER...MOVING EAST AT 5 MPH.
THE THUNDERSTORM WILL BE NEAR MAGNOLIA AROUND 500 PM...BOWERS AROUND
530 PM AND BIG STONE BEACH AROUND 600 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL POOR DRAINAGE AREAS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING.
LAT...LON 3902 7556 3912 7540 3906 7538 3902 7533
3898 7530 3892 7530 3888 7548
KRUZDLOThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 9:22 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 38 min |
| Aug 14, 9:44 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer | 91 min |
| Aug 14, 10:07 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 83 min |
| Aug 14, 11:42 AM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Camden, Gloucester | 3 hr |
| Aug 14, 2:35 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Ocean | 78 min |
| Aug 14, 3:46 PM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Ocean | 2 hr |
| Aug 14, 6:02 AM EDT | Special Weather Statement | PHI | Carbon | 88 min |
| Aug 14, 7:25 AM EDT | Special Weather Statement | PHI | Berks, Carbon, Lehigh | 95 min |
| Aug 14, 8:06 AM EDT | Special Weather Statement | PHI | Chester, Lehigh | 84 min |
| Aug 14, 8:39 AM EDT | Areal Flood Advisory | PHI | Berks, Bucks, Chester, Lehigh, Montgomery | 2 hr |
| Aug 14, 9:56 AM EDT | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 108 min |
| Aug 14, 4:12 PM EDT | Special Weather Statement | PHI | Delaware | 63 min |
| Aug 14, 4:15 PM EDT | Special Weather Statement | PHI | Delaware, Philadelphia | 60 min |
| Aug 14, 12:49 PM EDT | Special Weather Statement | PHI | Sussex | 56 min |
| Aug 14, 2:13 PM EDT | Areal Flood Advisory | PHI | Kent | 79 min |
| Aug 14, 2:28 PM EDT | Areal Flood Advisory | PHI | Kent, New Castle | 2 hr |
| Aug 14, 3:01 PM EDT | Severe Thunderstorm Warning | PHI | Kent, New Castle | 38 min |
| Aug 14, 3:22 PM EDT | Special Weather Statement | PHI | New Castle | 53 min |
| Aug 14, 6:44 PM EDT | Special Weather Statement | PHI | Sussex | 61 min |
| Aug 14, 7:42 AM EDT | Special Weather Statement | PHI | Kent | 63 min |
| Aug 14, 2:02 PM EDT | Special Weather Statement | PHI | Queen Anne's | 58 min |
Nearby
Special Weather Statements in Delaware, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.